# SDR REXA2015050600465

- Difficulty date: May 6, 2015
- Submitted: May 8, 2015
- Operation: Air carrier
- Aircraft: N840AY
- Make and model: Cndair CL6002B19
- Aircraft serial: 8040
- Aircraft time: 15,866 hours, 15,515 cycles
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen Mask
- Condition: Leaking
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPT O2 MASK HARNESS LEAKS DURING TEST.  R & R CAPTAINS SIDE O2 MASK IAW AMM 35-11-12.  OPERATIONS CHECKED GOOD.  OK FOR SERVICE.
